Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

TMI question about cervical mucus/vaginal discharge adult content

What besides pregnancy and ovulation can cause an increase in discharge and cause it to be thicker? Can the shot cause it?

 
Mrs.BAT

Asked by Mrs.BAT at 2:39 AM on Sep. 7, 2010 in Health

Level 38 (105,028 Credits)
This question is closed.
Answers (2)
  • Any hormone change can cause your mucous to change as well. That is why it often occurs with pregnancy and ovulation. It can also be caused by abnormally high yeast cells which will need meds to treat.
    Jademom07

    Answer by Jademom07 at 10:09 AM on Sep. 7, 2010

  • Numerous things can cause an increase or change in cervical mucus. It all depends on the color, smell, consistency. It could be a yeast infection or bacterial vaginosis or could be simply a change in your body. If there is any change in color, odor, etc, I would see a doctor.
    genuinelyblessd

    Answer by genuinelyblessd at 10:21 AM on Sep. 7, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN